Translator Disclaimer
March 2017 On the Construction of Continued Fraction Normal Series in Positive Characteristic
Dong Han KIM, Hitoshi NAKADA, Rie NATSUI
Tokyo J. Math. 39(3): 679-694 (March 2017). DOI: 10.3836/tjm/1475723093

Abstract

Motivated by the famous Champernowne construction of a normal number, R.~Adler, M.~Keane, and M.~Smorodinsky constructed a normal number with respect to the simple continued fraction transformation. In this paper, we follow their idea and construct a normal series for the Artin continued fraction expansion in positive characteristic. A normal series for L\"uroth expansion is also discussed.

Citation

Download Citation

Dong Han KIM. Hitoshi NAKADA. Rie NATSUI. "On the Construction of Continued Fraction Normal Series in Positive Characteristic." Tokyo J. Math. 39 (3) 679 - 694, March 2017. https://doi.org/10.3836/tjm/1475723093

Information

Published: March 2017
First available in Project Euclid: 6 October 2016

zbMATH: 06727281
MathSciNet: MR3634288
Digital Object Identifier: 10.3836/tjm/1475723093

Subjects:
Primary: 11K16
Secondary: 11J70

Rights: Copyright © 2017 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.39 • No. 3 • March 2017
Back to Top